Skip to content

Temporarily Out of Order

Wednesday, 27 July 2011

19 May 2011

        I am still here, sort of. The new OCD medicine is kicking my ass from here to Cairo & back again. I am struggling with constant nausea which goes from low grade to a spike for several days when they up the dosage (and amusingly I am supposed to take it with food twice a day lol), along with shaking, being severely light headed and several other non-thrilling side effects.

        Sadly, I didn’t get the ONE side effect that I REALLY wanted…in 5% of patients the medicine can cause orgasms when you yawn…I am SO not kidding! I WANTED THAT ONE DAMN IT! 😀

        This is all to say that if I am slow to e-mail etc. lately please don’t take it personally. I am just temporarily out of order at the moment. :-j

No comments yet

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: